The active ingredient is loratadine. Each tablet contains 10mg loratadine. The other ingredients are lactose monohydrate, maize starch and magnesium stearate. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.
For the relief of symptoms associated with allergic rhinitis (for example, hayfever ), such as sneezing, runny or itchy nose and burning or itchy eyes. Clarityn Tablets may also help to relieve the symptoms of urticaria (itching and redness), often known as hives or nettle rash. The effects of each tablet can last for a full day.
At the recommended dose, Clarityn Tablets are not expected to cause you to be drowsy or less alert. However, very rarely some people do experience drowsiness, which may affect their ability to drive or operate machinery.